# SDR CALA2024062601891

- Difficulty date: June 20, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 68,187 hours, 29,668 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: 7400006543
- Condition: Missing
- Location: Thrust Reverser
- Part time: 146,818 hours, 1,429,666 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 #2 ENGINE RIGHT REVERSER HALF ACOUSTIC LINER DEPARTED A/C AND WAS FOUND ON THE RUNWAY.  REMOVED #2 ENGINE OUTBOARD THRUST REVERSER. REF AMM TASK 78-32-03-000-010-A R&R #2 ENG R/H T/R PER MM 78-32-04-400-010 AND REPLACED #2 ENG R/H SLEEVE PER MM 78-32-76-400-010 OPS AND LEAK CHECK GOOD.
